The method of model solutions in the theory of linear integral
Doklady Akademii Nauk, Tome 354 (1997) no. 1, pp. 30-34
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1997_354_1_a6,
author = {A. D. Polyanin and A. V. Manzhirov},
title = {The method of model solutions in the theory of linear integral},
journal = {Doklady Akademii Nauk},
pages = {30--34},
year = {1997},
volume = {354},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1997_354_1_a6/}
}
A. D. Polyanin; A. V. Manzhirov. The method of model solutions in the theory of linear integral. Doklady Akademii Nauk, Tome 354 (1997) no. 1, pp. 30-34. http://geodesic.mathdoc.fr/item/DAN_1997_354_1_a6/